Bounds of incomplete multiple Kloosterman sums

Igor E. Shparlinski*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

10 Citations (Scopus)

Abstract

We obtain an estimate for incomplete multiple Kloosterman sums modulo a prime which improves the previous result of W. Luo.

Original languageEnglish
Pages (from-to)68-73
Number of pages6
JournalJournal of Number Theory
Volume126
Issue number1
DOIs
Publication statusPublished - Sep 2007

Fingerprint

Dive into the research topics of 'Bounds of incomplete multiple Kloosterman sums'. Together they form a unique fingerprint.

Cite this